Tokyo Journal of Mathematics

Complete Classification of Periodic Maps on Compact Surfaces

Kazuo YOKOYAMA

Full-text: Open access

Abstract

In the previous paper [9] and [10], we gave some classification theorems of periodic maps with isolated singular sets on compact surfaces. In this paper, we will give complete classification theorems of periodic maps on compact surfaces as similar formulae to those of [9] and [10].

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 247-279.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129455

Digital Object Identifier
doi:10.3836/tjm/1270129455

Mathematical Reviews number (MathSciNet)
MR1197097

Zentralblatt MATH identifier
0783.57004

Citation

YOKOYAMA, Kazuo. Complete Classification of Periodic Maps on Compact Surfaces. Tokyo J. Math. 15 (1992), no. 2, 247--279. doi:10.3836/tjm/1270129455. https://projecteuclid.org/euclid.tjm/1270129455


Export citation